RUS  ENG
Full version
JOURNALS // Uspekhi Matematicheskikh Nauk // Archive

Uspekhi Mat. Nauk, 1999 Volume 54, Issue 6(330), Pages 171–172 (Mi rm243)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Vaught's conjecture for modules over hereditary Nötherian prime rings

V. A. Puninskaya

M. V. Lomonosov Moscow State University

MSC: 16P40, 16N60

Accepted: 02.10.1999

DOI: 10.4213/rm243


 English version:
Russian Mathematical Surveys, 1999, 54:6, 1257–1258

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025